I began Lexapro in early May of 2016 and it has helped me so much, but for about a week I have been feeling very sleepy during the day, eating excessively, and spending money more than usual. I like how I feel so much, I hope these changes are transitory and not due to medication.
Escitalopram - Has anyone had problem with weight gain on Lexapro? If so, when did it begin?
Question posted by GADTOGLAD on 24 July 2016
Last updated on 18 August 2016 by 000Jan
Hi I was on the generic for about two months and I had the exact issues your having ... it helped me in some ways but I look back and it was me just being numb and totally not caring because my anxiety was gone. I work as a mail carrier and walk around 8 hrs a day for years I couldn't gain weight and within a month on this med I gained 15 lbs! I took myself off two weeks ago the brain zaps and nausea have slowly gone away mostly but my weight hasn't budged !
Lexapro can cause you to crave more food. If this is the case for you, either go for healthy options, or try drinking water instead of eating food. I was taking Lexapro and Seroquel and I found that I gained 5kg in 6 months. I came of the Lexapro and found that my weight did not move. Then a few months later I came off the seroquel and within 4 weeks I had dropped 2kg without doing anything. So this tells me that it was not the Lexapro that caused the weight gain, but rather the seroquel which is known to cause weight gain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.